Patient :Hi! I'm 19 years old and was treated for what my doctor thought was chlamydia about 3 months ago. but my tests for all stds came back negative. After I took the prescription my symptoms quickly went away! My partner was also treated for the same thing I was to make sure we both were clean. My partner and I began to have unprotected sex again a month after treatment. everything seemed fine for a couple weeks but now the wall of my vagina hurts to have intercourse, there is light bleeding after intercourse and the discharge and itching I had before has now returned suddenly as well. what could be wrong?
Thanks for the query.
I understand your concern.
The possible causes of your postcoital bleeding, itching and discharge are hormonal contraceptive methods or pelvic inflammatory disease presenting with cervical erosion, cervical polyp, secondary infection of post coital tear etc.
By clinical examination, ultrasound, pap smear and vaginal swab culture and sensitivity etc the possible cause of the problem can be identified and treated.
So, please do consult your doctor and get evaluated.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.